# SDR SWIA20240510229

- Difficulty date: February 29, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 38,826 hours, 37,607 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR SKIN ABOVE HINGE #2 DAMAGED, EVAL   (C-CHECK RO 5/9/2024)   PERFORMED REPAIR AT L/H ELEVATOR SKIN ABOVE HINGE #2 IAW CRJ 200 REO 601R-55-21-591 REV -- DATE: 2024-03-15,SRM 55-20-00,SRM 51-24-36,SRM 51-12-00,SRM 51-25-06,SRM 51-25-16,  PERFORMED NDT ET.
